# SDR 98UAL900294

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Engine: Ge CFM56*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairng
- Part number: 654861539
- Condition: Not Sealed
- Location: Bs 580
- Part time: 31,454 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION AND HUM ADJACENT TO ROW 9.  THE REPORTED VIBRATION THAT WAS HEARD FROM ROW 9 (LEFT) WAS A RESULT OF DETERIORATED SEALANT ON THE UPPER WING TO BODY FAIRING AT THAT SAME LOCATION.  THE FAIRING WAS RESEALED AT THE IMC AND THE AIRCRAFT RELEASED.
